CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Stability of steady-state for 3-D hydrodynamic model of unipolar semiconductor with Ohmic contact boundary in hollow ball 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2021, 卷号: 277, 页码: 57-113
Authors:  Mei, Ming;  Wu, Xiaochun;  Zhang, Yongqian
Favorite  |  View/Download:55/0  |  Submit date:2021/04/26
3-Dimensional hydrodynamic model  Euler-Poisson equations  Subsonic steady-state  Asymptotic stability  Radial solutions  Weighted Sobolev spaces  
Large time behavior of entropy solutions to one-dimensional unipolar hydrodynamic model for semiconductor devices 期刊论文
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2018, 卷号: 69, 期号: 3, 页码: 12
Authors:  Huang, Feimin;  Li, Tianhong;  Yu, Huimin;  Yuan, Difan
Favorite  |  View/Download:109/0  |  Submit date:2018/07/30
Isentropic Euler-Poisson equations  Compensated compactness  Entropy solution  Vanishing viscosity  Large time behavior  
Adaptive Grids in Simulations of Toroidal Plasma Starting from Magneto-Hydrodynamic Equilibrium 期刊论文
PLASMA SCIENCE & TECHNOLOGY, 2015, 卷号: 17, 期号: 2, 页码: 97-104
Authors:  Li Xujing;  Zakharov L E;  Galkin S A
Favorite  |  View/Download:46/0  |  Submit date:2021/01/14
RECONSTRUCTION  TOKAMAKS  PROFILES  tokamak  magneto-hydrodynamics  disruptions  numerical simulations  adaptive grid  
On the relaxation limits of the hydrodynamic model for semiconductor devices 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2002, 卷号: 12, 期号: 3, 页码: 333-363
Authors:  Qiu, YC;  Zhang, KJ
Favorite  |  View/Download:51/0  |  Submit date:2018/07/30
global weak solution  trace of weak solution  relaxation limit  compensated compactness  Godunov scheme  semiconductor hydrodynamic model  
Large time behavior of the solutions to a hydrodynamic model for semiconductors 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 1998, 卷号: 59, 期号: 3, 页码: 810-830
Authors:  Luo, T;  Natalini, R;  Xin, ZP
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
Euler-Poisson  semiconductors  asymptotic behavior  smooth solutions